# SDR HEEA086519

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: 7610408020047
- Part serial: A19200290
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEARINGS. REPLACED WASHER MS200002C12 DUE TO WORN; BEARING (4 EA) SB5200-103 DUE TO WORN.  REPAIRED.
